# SDR AALA200802342

- Difficulty date: September 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 34,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
